Dualidad y extensiones en holomorfía infinita
Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 131-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
holomorphic function of bounded type on a Banach space, Borel-transform
@article{RCM_1993__27_1-2_181875,
author = {Ignacio Zalduendo},
title = {Dualidad y extensiones en holomorf{\'\i}a infinita},
journal = {Revista colombiana de matematicas},
pages = {131--136},
year = {1993},
volume = {27},
number = {1-2},
language = {es},
url = {http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181875/}
}
Ignacio Zalduendo. Dualidad y extensiones en holomorfía infinita. Revista colombiana de matematicas, Tome 27 (1993) no. 1-2, pp. 131-136. http://geodesic.mathdoc.fr/item/RCM_1993__27_1-2_181875/